# SDR CALA2025120311733

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 74,492 hours, 26,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEATS - GENERAL VISUAL INSPECTION PROCEDURE - 20C EPL BROKEN, DAMAGE REPLACED EPL REF CMM 25-22-55. OPS CHECK GOOD. OK FOR SERVICE.
